# SDR 2011FA0000107

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,498 hours, 18,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD BIN STA 530 INOP.  R & R CHARGER IAW AMM 33-51-7.  OPS CHECKS GOOD.
